MAUDE Adverse Event Report: SEE H.10 DELTAXSFT10 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAXSFT10 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLX100306
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).Concomitant med products: stryker sl 10 microcatheter, and envoy 6f guiding catheter.[conclusion]: the healthcare professional reported that during the aneurysm treatment, the physician wanted to place 6 coils into the aneurysm.The 5th coil, a deltaxsft 10 3mm x 6cm coil (dlx100306 / l10256) did not completely detach.The physician managed to properly place the coil and was able to detach it by moving it back and forth.There was no report of any patient injury or adverse event.Based on complaint information, the deltaxsft 10 3mm x 6cm coil remains implanted and is thus not available for evaluation.A review of manufacturing documentation associated with this lot (l10256) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the aneurysm treatment, the physician wanted to place 6 coils into the aneurysm.The 5th coil, a deltaxsft 10 3mm x 6cm coil (dlx100306 / l10256) did not completely detach.The physician managed to properly place the coil and was able to detach it by moving it back and forth.There was no report of any patient injury or adverse event.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).[conclusion]: the healthcare professional reported that during the aneurysm treatment, the physician wanted to place 6 coils into the aneurysm.The 5th coil, a deltaxsft 10 3mm x 6cm coil (dlx100306 / l10256) did not completely detach.The physician managed to properly place the coil and was able to detach it by moving it back and forth.There was no report of any patient injury or adverse event.Three images related to this case were reviewed by the outside consulting physician on 8/27/2018.The images are most likely of the coil not properly detaching; the images were not labeled.The first image showed what was likely the coil having been detached from the delivery were as there was some space between what looked like the proximal end of the coil and the distal end of the delivery wire.The second image appeared to show the coil having been advanced with the delivery wire more distally, thereby pushing the coil into the aneurysm sac alongside the previously placed coils.The third image appeared to be a lateral view of the first image which is a more anteroposterior (ap) projection.The films did not show any protrusion of the coil into the parent artery.Failure to detach a coil is not common but it is a recognized occasional malfunction.Coil repositioning, especially multiple times, can lead to this issue although the reported complaint did not suggest this.The operator¿s approach to push the rest of the coil into the aneurysm sac using the delivery wire was appropriate and appeared to have been successful in this case.Based on complaint information, the deltaxsft 10 3mm x 6cm coil remains implanted and is thus not available for evaluation.Product analysis cannot be conducted and as a result, no determination of causes and possible contributing factors could be made.As such, the investigation will be closed.A review of manufacturing documentation associated with this lot (l10256) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.With the information provided in the complaint and without the product available for analysis, the reported issue of the coil failing to detach completely reported by the customer cannot be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the coil detachment issue could not be conclusively determined.However, it is possible that the circumstances of the procedure and/or the manipulation and interaction of the devices may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAXSFT10 3MM X 6CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7733228
Report Number3008114965-2018-00682
Device Sequence Number16548727
Product Code KRD
UDI-Device Identifier10886704077350
UDI-Public10886704077350
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberDLX100306
Device Lot NumberL10256
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1